# SDR SCNA20251107431

- Difficulty date: November 6, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N846SY
- Make and model: Boeing 737-800
- Aircraft serial: 39025
- Aircraft time: 28,647 hours, 16,817 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON TAKE OFF ROLL ENTRY LIGHT ILLUMINATED. FLIGHT ATTENDANTS FOUND DOOR HANDLE HAD COME UP.  RETURNED TO MSP.  PREFORMED FIM 52-1TASK808 OK FOR SERVICDE (EMERGENCY DECLARED, RETURNED TO MSP)
